Hey everyone, I'm 22 years old and was extremely healthy for years. In January, I got diagnosed with H. pylori because I had been having a lot of nausea and indigestion, and got the triple therapy treatment from Jan-Feb. That got rid of the bacteria, and my nausea problems went away. I had this horrible fatiguing, though. Then March-April, I had a horrible sinus infection, and had to take things like more antibiotics, codeine cough syrup, and so on. After 3 weeks, it went away but in the middle of my treatment, I began having stomach issues and stool issues on and off.
After that was done, I noticed that I began having problems with gas and abdominal cramping. I also have this fatigue most days that plagues me, and headaches on and off. They all are probably related. I started taking Simethicone recently, and that helps a bit with the gas. During the past month or so, I've started to have a few diarrhea problems and often there was yellow in my stool. One day I had to poop 7 times in 20 hours, some diarrhea so I was wondering if I had IBS.
I went to the doctor and got tested for yeast, giardia, cholesterinum, thyroid, and celiac sprue, and all those came out negative. Before I had been diagnosed with the ulcer, I also had a little weight loss. I weigh about 98-100 lbs even now still, and haven't been able to gain any weight back which confuses me. My normal weight is about 109.
The doctors have suggested that I am having issues because I had so many antibiotics that depleted the good bacteria in my system, or that I have a bacteria infection. I started having yogurt (for pribiotics) about 1 1/2 weeks ago, and that seems to have helped with the diarrhea/yellow in stool. The main thing that is bothering me right now is the chronic fatigue and gas pains/cramps.
Would you guys have any idea what is going on with me,
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?